# SDR HEEA0012564

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: RC30VIL2
- Condition: Defective
- Location: Vert Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT SPEED INDICATOR NEEDS TO MODIFIED PER S/B 214-97-79.  TIME SINCE REPAIR 0:00.
